asht1994 16/04/18
Last reply 2 months ago
Advice

Hey everyone. I have been on copaxone for the past 6 weeks and for the past few weeks the injection sites are becoming very bruised, really lumpy, itchy and very painful and it’s becoming very uncomfortable. I was just wondering if anyone else has had this problem and if anybody had any advice for me! I go to see my consultant and ms nurse next Tuesday but was hoping people could give me some advice until then to put my mind at rest
Natasha x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

@asht1994 , this is a common problem, although the injection sites should heal quickly over a couple of days. It’s the reason for discipline rotation of injection sites.

Use the Forum Search function (magnifying glass, top left) and search for Copaxone, to see other Member’s experiences.


miapi
2 months ago

Hello @asht1994,

I have commented this in the past: What I have found that helps with the Copaxone skin side effects quite a bit is Arnica gel (I prefer the gel over the cream).
I just put a generous quantity of it on the affected areas daily and it does make some difference. Especially after a warm shower when the pores of the skin are open I feel it sort of acts better(?)

Hope this helps,
MiaPi x


hope33
2 months ago

Hi just wondered if you are injecting manually or using the autoinject. I manually inject because I read on this and MS Society forums that you have less site reactions when done manually. Hope this helps.


asht1994
2 months ago

Hi @hope33!
I am using the autoinjector, the nurses didn’t show me how to do it manually. The itching is driving me crazy now!


stumbler
2 months ago

@asht1994 , there’s an instruction video on this website, which should provide the information you need :-

https://www.copaxone.com/injection-assistance/injecting-copaxone-pre-filled-syringe

There’s also some other guidance, which you might find useful.

Post Comment

You must be logged in to reply to this topic.